Existence of positive solutions to a coupled system with three­point boundary conditions via degree theory

Document Type: Original Article

Authors

Department of Mathematics, University of Malakand Dir(L), Khyber Pakhtunkhwa, Pakistan.

Abstract

In this paper, we study the existence of solutions of nonlinear fractional hybrid differential equations. By
using the topological degree theory, some results on the existence of solutions are obtained. The results are
demonstrated by a proper example.

Keywords


[1] R. P. Agarwal, M. Belmekki and M. Benchohra, A survey on semilinear di erential equations and inclusions
involving Riemann-Liouville fractional derivative, Adv. Difference Equ., 2009 (2009), 47 pages.

[2] B. Ahmad, J. J. Nieto, Existence results for a coupled system of nonlinear fractional differential equations with
three-point boundary conditions, Comput. Math. Appl., 58 (2009), 1838-1843.

[3] B. Ahmad, J. J. Nieto, Existence of solutions for anti-periodic boundary value problems involving fractional
differential equations via Leray-Schauder degree theory, Topol. Methods Nonlinear Anal., 35 (2010), 295-304.

[4] T. S. Aleroev, The Sturm-Liouville problem for a second-order ordinary differential equation with fractional
derivatives in the lower terms, Differentsial'nye Uravneniya, 18 (1982), 341-342.

[5] Z. B. Bai, H. S. Lu, Positive solutions for boundary value problem of nonlinear fractional differential equation,
J. Math. Anal. Appl., 311 (2005), 495-505.

[6] D. Baleanu, J. A. T. Machado and A. C. J. Luo, Fractional Dynamics and Control, Springer, NY, USA, (2012).

[7] M. Benchohra, J. R. Graef and S. Hamani, Existence results for boundary value problems with nonlinear fractional
differential equations, Appl. Anal., 87 (2008), 851-863.

[8] L. Cai, J. Wu, Analysis of an HIV/AIDS treatment model with a nonlinear incidence rate, Chaos Solitons Fractals,
41 (2009), 175-182.

[9] K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, (1985). 

[10] K. Diethelm, The Analysis of Fractional Differential Equations, in Lecture Notes in Mathematics, Springer-Verlag,
(2010). 

[11] V. Ga ychuk, B. Datsko, V. Meleshko and D. Blackmore , Analysis of the solutions of coupled nonlinear fractional
reaction-diffusion equations, Chaos Solitons Fractals, 41 (2009), 1095-1104.

[12] F. Isaia, On a nonlinear integral equation without compactness, Acta Math. Univ. Comenian., 75 (2006),
233-240.

[13] R. A. Khan, K. Shah, Existence and uniqueness of solutions to fractional order multi-point boundary value
problems, Commun. Appl. Anal., 19 (2015), 515-526.

[14] A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations,
Elsevier Science B.V., Amsterdam, (2006). 

[15] V. Lakshmikantham, S. Leela and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cambridge
Scienti c Publishers, (2009).

[16] L. Lv, J. Wang and W. Wei, Existence and uniqueness results for fractional differential equations with boundary
value conditions, Opuscul. Math., 31 (2011), 629-643.

[17] K. S. Miller, B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley and
Sons, New York, USA, (1993). 

[18] M. W. Michalski, Derivatives of Noninteger Order and their Applications: Master dissertation Polish Acad. Sci.,
(1993). 

[19] I. Podlubny, Fractional Differential Equations, Academic Press, New York (1999). 

[20] M. Rehman, R. A. Khan, Existence and uniqueness of solutions for multipoint boundary value problems for
fractional differential equations, Appl. Math. Lett., 23 (2010), 1038-1044. 

[21] K. Shah, A. Ali and R. A. Khan, Degree theory and existence of positive solutions to coupled systems of multi-point
boundary value problems, Bound. Value Probl., 2016 (2016), 12 pages. 

[22] X. Su, Boundary value problem for a coupled system of nonlinear fractional differential equations, Appl. Math.
Lett., 22 (2009), 64-69.

[23] K. Shah, R. A. Khan, Existence and uniqueness of positive solutions to a coupled system of nonlinear fractional
order differential equations with anti-periodic boundary conditions, Di er. Equ. Appl. 7 (2015), 245-262.

[24] V. E. Tarasov, Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and
Media, Springer, (2011).

[25] J. Wang, Y. Zhou and W. Wei, Study in fractional differential equations by means of topological degree methods,
Numer. Funct. Anal. Optim., 33 (2012), 216-238.

[26] J. Wang, H. Xiang and Z. Liu , Positive solution to non zero boundary values problem for a coupled system of
nonlinear fractional differential equations, Int. J. Diff. Equ., 2010 (2010), 12 pages. 

[27] A. Yang, W. Ge , Positive solutions of multi-point boundary value problems of nonlinear fractional differential
equation at resonance, J. Korea Sco. Math.,16 (2009), 181-193.

[28] W. Yang , Positive solution to non zero boundary values problem for a coupled system of nonlinear fractional
differential equations, Comput. Math. Appl., 63 (2012), 288-297.

[29] W. Yang, Positive solution to non zero boundary values problem for a coupled system of nonlinear fractional
differential equations, Comput. Math. Appl., 63 (2012), 288-297.

[30] S. Zhang, Positive solutions to singular boundary value problem for nonlinear fractional differential equation,
Comput. Math. Appl., 59 (2010), 1300-1309.

[31] S. Q. Zhang, Existence of solution for a boundary value problem of fractional order, Acta Math. Sci., 26B (2006),
220-228.

[32] S. Q. Zhang, Positive solutions for boundary-value problems of nonlinear fractional differential equations, Electron.
J. Differential Equations, 36 (2006), 1-12.

[33] E. Zeidler, Nonlinear Functional Analysis an Its Applications, Springer, NewYork (1986).